# SDR SWIA202157652

- Difficulty date: February 28, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT COCKPIT FLOOR BEAM LBL12 FS280.00     (C-CHECK RO 4/21/2021)    REMOVED CRACKED SECTION AND INSTALLED NEW REPAIR SECTION OF COCKPIT FLOOR BEAM LBL12.00 FS280.00 - FS265.00 REF CRJ700 SRM 53-11-43-201-003-A01.  SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
